Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Discharge plan for tahbso

Premium Questions

Dr. Ramadevi Wani MD

Hello Doctor. I had undergone XXXXXXX BSO 4 weeks ago. I would like to know how long does it take for the internal wounds to heal. I still feel pain on the area which was operated on , left-right-middle of the abdomen area... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)
Dr. S Patra MD

day I took plan b . Then I took another plan b the next day to be sure. Now a week earlier then I should be having my period I have brown discharge and pink like substance coming out. Is this caused ... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Klarida Papaqako MD

Hi, I took Plan B about 72 hours after unprotected sex . A few days after taking plan B Ive been having a brown discharge. Its been 16 days and I am still having this brown discharge. Could I ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Salah Saad Shoman MD

I took plan b and a week later experienced brown discharge, it is now ghoing on 11 days of brown discharge and it won't stop, is this normal? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ramadevi Wani MD

. Is this normal? I am also experiencing some white vaginal discharge and worried that this could mean it didn ... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)

Public Forum Discussions

Dr. Rakhi Tayal MD

After the TAHBSO operation, one week after she experiencing a pain in her stomach. And she feel think muscle on her stomach. What is this? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Olgeta Xhufka MD

on Saturday. Is this discharge due to the Plan B pill? Or a pregnancy? ...Hi, so I took the Plan B pill 3 weeks ago after unprotected sex. At the time I had been on my ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Matt Wachsman MD

I recently undergo TAHBSO operation last Feb 2014 and I went to Boracay and Camotes Islands for a tour and pleasure trip. Bwhen I got home from those trips, I always fell pain and numb in my entire ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Olgeta Xhufka MD

Hi, I had TAH/BSO- cervix, uterus, tubes and left ovary removed last july 15. Right now on my 3rd week after surgery, i still have this numbness on my right thigh and am having watery discharge in my ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Achuo Ascensius MD

this kind of discharge be from the plan b? ... and decided to take a plan b that night. It s been about a week and 3 days and I have had the normal pre ... View answer

Answered by : Dr. Achuo Ascensius ( General & Family Physician)

Mobile Questions and Answers

Dr.     Sameer Kumar MD

the bleeding generally occurs within 7 days of taking plan b. if unsure then you may perform a urine pregnancy test on 7th day after missed period to rule out pregnancy. hit thanks after reading

Dr. Vjollce Mbiarra MD

Hi dear and thanks for your query. Having red /brown vaginal discharge is from plan B. THERE IS NOTHING TO WORRY .

Dr. Seikhoo Bishnoi MD

Hello The dark brown wipe is most likely due to slight blood discharge. It may be due to the pill. But if this thing persist then consult a doctor. There is no need to worry as of now. Thanks